MathSciNet Relay Station
MathSciNet bibliographic data
MR558177 22E70 (33A75 43A75 81C40)
Gross, Kenneth I.; Holman, Wayne J., III Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function. Trans. Amer. Math. Soc. 258 (1980), no. 2, 319–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement